# SDR LR7A2021091102972

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Web
- Part number: 2024T40025
- Condition: None
- Component: Vert Stab, Lkheed
- Component part number: 33266239
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5511, FOUND VERTICAL AUX BEAM WEB CHAFFED AT VSS, FS1016 BL0. / REPAIRED IAW LAC MEA 382-55-21-076.    NR# 1000565771.
